# SDR SWAA2018091725259

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 22,290 hours, 9,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ASSEMBLY OUT OF POSITION.  R&R SLIDE PER MT.
